Andrew Treglown
Andrew Treglown
Подтвержден адрес электронной почты в домене bham.ac.uk
Название
Процитировано
Процитировано
Год
Matchings in 3-uniform hypergraphs
D Kühn, D Osthus, A Treglown
Journal of Combinatorial Theory, Series B 103 (2), 291-305, 2013
772013
Proof of the 1-factorization and Hamilton decomposition conjectures
B Csaba, D Kühn, A Lo, D Osthus, A Treglown
American Mathematical Society 244 (1154), 2016
642016
Proof of the 1-factorization and Hamilton decomposition conjectures
B Csaba, D Kühn, A Lo, D Osthus, A Treglown
American Mathematical Society 244 (1154), 2016
642016
Exact minimum degree thresholds for perfect matchings in uniform hypergraphs
A Treglown, Y Zhao
Journal of Combinatorial Theory, Series A 119 (7), 1500-1522, 2012
602012
Exact minimum degree thresholds for perfect matchings in uniform hypergraphs
A Treglown, Y Zhao
Journal of Combinatorial Theory, Series A 119 (7), 1500-1522, 2012
602012
Hamiltonian degree sequences in digraphs
D Kühn, D Osthus, A Treglown
Journal of Combinatorial Theory, Series B 100 (4), 367-380, 2010
592010
Tilings in randomly perturbed dense graphs
J Balogh, A Treglown, AZ Wagner
Combinatorics, Probability and Computing 28 (2), 159-176, 2019
382019
Monochromatic triangles in three-coloured graphs
J Cummings, D Králʼ, F Pfender, K Sperfeld, A Treglown, M Young
Journal of Combinatorial Theory, Series B 103 (4), 489-503, 2013
312013
Monochromatic triangles in three-coloured graphs
J Cummings, D Králʼ, F Pfender, K Sperfeld, A Treglown, M Young
Journal of Combinatorial Theory, Series B 103 (4), 489-503, 2013
312013
The number of maximal sum-free subsets of integers
J Balogh, H Liu, M Sharifzadeh, A Treglown
Proceedings of the American Mathematical Society 143 (11), 4713-4721, 2015
292015
Sharp bound on the number of maximal sum-free subsets of integers
J Balogh, H Liu, M Sharifzadeh, A Treglown
Journal of the European Mathematical Society 20 (8), 1885-1911, 2018
282018
Hamilton decompositions of regular tournaments
D Kühn, D Osthus, A Treglown
Proceedings of the London Mathematical Society 101 (1), 303-335, 2010
272010
A note on perfect matchings in uniform hypergraphs
A Treglown, Y Zhao
arXiv preprint arXiv:1503.03357, 2015
212015
A degree sequence Hajnal–Szemerédi theorem
A Treglown
Journal of Combinatorial Theory, Series B 118, 13-43, 2016
202016
Embedding spanning bipartite graphs of small bandwidth
F Knox, A Treglown
Combinatorics, Probability and Computing 22 (1), 71-96, 2013
192013
A random version of Sperner's theorem
J Balogh, R Mycroft, A Treglown
Journal of Combinatorial Theory, Series A 128, 104-110, 2014
182014
An Ore-type theorem for perfect packings in graphs
D Kühn, D Osthus, A Treglown
SIAM Journal on Discrete Mathematics 23 (3), 1335-1355, 2009
172009
Proof of the 1-factorization and Hamilton decomposition conjectures II: the bipartite case
B Csaba, D Kühn, A Lo, D Osthus, A Treglown
arXiv preprint arXiv:1401.4164, 2014
162014
Proof of the 1-factorization and Hamilton decomposition conjectures III: approximate decompositions
B Csaba, D Kühn, A Lo, D Osthus, A Treglown
arXiv preprint arXiv:1401.4178, 2014
152014
Ramsey properties of randomly perturbed graphs: cliques and cycles
S Das, A Treglown
Combinatorics, Probability and Computing 29 (6), 830-867, 2020
142020
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20